Title: Magnetic Properties of Diluted Band Ferromagnet URhAl.
Authors: JAVORSKY P.HAVELA L.WASTIN F.BOULET P.REBIZANT Jean
Citation: Physical Review B vol. 69 p. 1-6
Publication Year: 2004
JRC N°: JRC25888
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC25888
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.